# SDR UALA2013071004800

- Difficulty date: July 9, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2040
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ONE LEFT ELEVATOR LOWER L/E, ES 160.   REPAIRED LEFT ELEVATOR LWR L/E IAW SRM 51-70-04, REPAIR FIG 10.
